On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
After starting Lasix, have been experiencing shortness of breath. I am 68, female and also taking Synthroid. I was hoping someone may know of something that could help with the shortness of breath. Is there a change in diet that could help?
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't catch my breath. I felt tightness in my chest and thought I was having a problem with my heart. I continuously tried non-stop to yawn, but would rarely be able to catch my breath enough to complete the yawn. Tears would roll down my face from the distress. This increased my anxiety and made my BP go up and pulse up to 112-120. I would have to take up to 1mg of xanax to pray to fall asleep quickly for it to go away. Called the Nurse practitioner yesterday and she told me it sounded like anxiety and to try going back down to 20mg. I did, but I still got the symptoms, however less severe. Tonight I just did not take it and i feel fine for the first evening in two weeks. But now I'm afraid not that I will have the terrible mood swings and anger again. I'm bipolar 2 with mostly depression. Latuda was my hope as I cannot take mood stabilizers due to intolerance to them. I don't know WHAT they will give me next. :/ Very discouraged.
Almost every day I get a sensation in my throat that lasts forever! It feels like something is stuck in my throat even though I hadn't eaten anything. Like a feeling of mucus stuck there and I can't bring it up no matter how much I keep clearing my throat. I'm sure my esophagus and throat are raw from all the constant throat clearing. It makes me so tired and with also having moderate COPD and Sleep Apnea I just never feel normal. Half the time I feel like I'm in a daze. I just want a little bit if energy and be able to walk and do everyday things without getting short of breath. I use Spiriva Respimat every morning and CPAP every night and never feel enough energy to do anything. I cancelled all of my summer plans because I knew I wouldn't be able to enjoy anything feeling so dragged out all the time. I am 62 and also about 30 lbs. overweight. Any advice or suggestions? Desperate to feel better.
More questions for: Breathing difficulty
Hi All Using Pulmozyne for 2 months and very breathless. Wil this pass? And if so approximately how long will that take. I use the gym to help with my cf but can't manage to do anything once there since been put on pulmozyne and wondering if it's worth taking. Thank you Hazel
I took vancomycin several months ago.I took it via a pic line at home and while in the hospital.After a couple surgeries for a broken femur and shoulder I received after a fall I had a staph infection.That is why they gave me the vancomycin.My hip has pretty much healed,but now I can hardly make any progress walking because of my shortness of breath.Some days I am very winded after a short walk in my home and have to return to my bed.Does anyone know how long this might last?
Just started taking Benzonatate yesterday after doing in for lingering cough after acute bronchitis. After a couple doses noticed breathing was more difficult and coughing worse. Almost feels like I am taking in a breath but not getting in air if that makes sense. Up most of night, only thing that help a little was breathing in steam. Afraid to take another dose but would love to stop coughing.
Hi My name isCaroline & I've been addicted to Nurofen plus for years. I've gone cold turkey so many times, each time telling myself never again- the withdrawals are horrendous, yet a few weeks later, I take some thinking "just the one packet", but back on it again. I'm desperate to stop & stay stopped but need support. Can anyone help?? Xx
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, breathlessness, chills and general feeling of malaise. Now after 9 weeks I have had some good waves/days and the symptoms are not as intense but the nausea and internal shaking and heavy chest are still manifesting. My bp when feeling good is 120 - 130/80-90 and when bad 130 - 145/85-95 - took 4 weeks to get to those levels. Just wonder if this will ever end?
More reviews for: Breathing difficulty
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.